# SDR CA090717003

- Difficulty date: July 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,010 hours
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 53A1101101
- Condition: Leaking
- Location: Fuel System
- Part time: 3,010 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE ACFT WALK AROUND A SMALL QUANTITY OF FUEL WAS NOTED ON THE GROUND, CTR FUSELAGE, MID WING.  INVESTIGATION OF THIS AREA FOUND BOTH FUSELAGE TO WING TANK FUEL LINES WEEPING FUEL. MFG WAS CONTACTED AND INFORMED OF THE ISSUE.  THEY IDENTIFIED THAT THIS WAS A KNOWN PROBLEM AND NEW STYLE LINES HAD BEEN IN PRODUCTION TO SUPERSEDE THE EXISTING UNITS.  NEW LINES INSTALLED, LT AND RT (PN 53A1101-101 AND 102), LEAK CHECKS CARRIED OUT AND ACFT RETURNED TO SERVICE.
